CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On exactness and unbiasedness of confidence bands for a continuous distribution function 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 10, 页码: 2665-2678
Authors:  Ding XiaoBo;  Xu XingZhong;  Zhao ShuRan
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
exact coverage  goodness of fit  kernel smoothing  simple confidence bands  unbiasedness  
Admissibilities of linear estimator in a class of linear models with a multivariate t error variable 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 2011-2019
Authors:  Yang GuoQing;  Wu QiGuang
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
multivariate t distribution  convex loss  quadratic loss  matrix loss  admissible estimator  
New Goodness of Fit Tests Based on Stochastic EDF 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2010, 卷号: 39, 期号: 6, 页码: 1075-1094
Authors:  Zhao, Jianxin;  Xu, Xingzhong;  Ding, Xiaobo
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Anderson-Darling test  Berk-Jones test  Cramer-von Mises test  Einmahl-Mckeague test  Goodness of fit  Kolmogorov-Smirnov test  Stochastic empirical distribution function  
Nonparametric Interval Estimation in One-Way Random-Effects Models 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2009, 卷号: 38, 期号: 3, 页码: 322-331
Authors:  Xiong, Shifeng;  Mu, Weiyan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Bootstrap  Fiducial interval  Frequentist property  Generalized confidence interval  Random effects  Structural method  
Inference on System Reliability for Independent Series Components 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2009, 卷号: 38, 期号: 3, 页码: 409-418
Authors:  Mu, Weiyan;  Xu, Xingzhong;  Xiong, Shifeng
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Frequency  Generalized pivotal  Generalized p-value  Generalized confidence interval  Reliability  
Some New Goodness-of-Fit Tests Based on Stochastic Sample Quantiles 期刊论文
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2009, 卷号: 38, 期号: 3, 页码: 571-589
Authors:  Zhao, Jianxin;  Xu, Xingzhong;  Ding, Xiaobo
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Anderson-Darling statistic  Cramer-von Mises statistic  Goodness of fit  Kolmogorov-Smirnov statistic  Sample quantiles  Stochastic sample quantiles